# SDR DALA2025040702622

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N383DZ
- Make and model: Airbus A321-211
- Aircraft serial: 8916
- Aircraft time: 18,690 hours, 7,964 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3083, BROKEN EMERGENCY EXIT LIGHT LENS ON PASSENGER SEATS ROW 4LH, ROW 27LH AND ROW 28LH AT PASSENGER CABIN. CORRECTIVE ACTION: REPLACED EMERGENCY EXIT LIGHT LENS ON PASSENGER SEATS ROW 4LH, ROW 27LH AND ROW 28LH AT PASSENGER CABIN AS PER A320 FAM AMM 33-51-18-000-001-A STEP 4.A.(1)(2) AND A320 FAM AMM 33-51-18-400-001-A 4.B.(7)(8). (LP 0898999)
